Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/18024
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: K-matrices for 2D conformal field theories
Author: Ardonne, E.
Bouwknegt, P.
Dawson, P.
Citation: Nuclear Physics B, 2003; 660(3):473-531
Publisher: Elsevier Science BV
Issue Date: 2003
ISSN: 0550-3213
Abstract: In this paper we examine fermionic type characters (Universal Chiral Partition Functions) for general 2D conformal field theories with a bilinear form given by a matrix of the form K⊕K-1. We provide various techniques for determining these K-matrices, and apply these to a variety of examples including (higher level) WZW and coset conformal field theories. Applications of our results to fractional quantum Hall systems and (level restricted) Kostka polynomials are discussed. © 2003 Elsevier Science B.V. All rights reserved.
DOI: 10.1016/S0550-3213(03)00223-2
Appears in Collections:Aurora harvest 6
Physics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.